Reference Type | Journal (article/letter/editorial) |
---|
Title | Two Types of New Conserved Quantities and Mei Symmetry of Mechanical Systems in Phase Space |
---|
Journal | Communications in Theoretical Physics |
---|
Authors | Peng, Wang | Author |
---|
Jian-Hui, Fang | Author |
Ning, Ding | Author |
Year | 2007 (December) | Volume | 48 |
---|
Issue | 6 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/0253-6102/48/6/006Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 8975006 | Long-form Identifier | mindat:1:5:8975006:1 |
---|
|
GUID | 0 |
---|
Full Reference | Peng, Wang, Jian-Hui, Fang, Ning, Ding (2007) Two Types of New Conserved Quantities and Mei Symmetry of Mechanical Systems in Phase Space. Communications in Theoretical Physics, 48 (6). 993-995 doi:10.1088/0253-6102/48/6/006 |
---|
Plain Text | Peng, Wang, Jian-Hui, Fang, Ning, Ding (2007) Two Types of New Conserved Quantities and Mei Symmetry of Mechanical Systems in Phase Space. Communications in Theoretical Physics, 48 (6). 993-995 doi:10.1088/0253-6102/48/6/006 |
---|
In | (2007, December) Communications in Theoretical Physics Vol. 48 (6) IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.